# SDR AU971573

- Difficulty date: December 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7333 · Fuel Flow Sensor
- Part: Transmitter
- Part number: 849E
- Condition: Failed
- Location: Fuel Flow Sensor
- Component: Gull, 903800097
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) DURING FLIGHT THE LT ENGINE FUEL FLOW GAUGE REDUCED INDICATION FROM 550 PPH TO 100 PPH AND DIDN'T ALTER WITH POWER CHANGES.  GROUND INVESTIGATION FOUND THE LT FUEL TRANSMITTER WAS FAULTY.
